# SDR 9513561155

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7426005
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 33,912 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TOP OF DESCENT, NR 2 ENGINE COMPRESSOR STALLED.  SHUTDOWN ENGINE AND CONTINUED LANDING.  BORESCOPED, PERFORMED PRECISION TRIM AND REPLACED ENGINE CONTROL.
